Alert archive / Wyoming / Red Flag Warnings in 2014

Red Flag Warning 10, NWS Cheyenne, WY

August 16, 2014

NWS Cheyenne, WY issued this red flag warning at Aug 16, 2014, 8:04 PM MDT. It took effect at Aug 17, 2014, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 16, 2014, 8:04 PM MDT (02:04 UTC)
In effect from
Aug 17, 2014, 11:00 AM MDT
Expired
Aug 17, 2014, 7:00 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WWUS85 KCYS 170204
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
804 PM MDT SAT AUG 16 2014

...RED FLAG WARNING IN EFFECT FOR MUCH OF SOUTHEAST WYOMING SUNDAY
AFTERNOON...

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS MONTANA SUNDAY...RESULTING
IN BREEZY CONDITIONS ACROSS SOUTHEAST WYOMING. TEMPERATURES IN THE
AFTERNOON ARE EXPECTED TO CLIMB INTO THE MID 80S TO MID 90S. DRY
AIR COMBINED WITH THESE VERY WARM TEMPERATURES WILL RESULT IN
RELATIVE HUMIDITY VALUES IN THE LOW TEENS TO SINGLE DIGITS.

WYZ303-304-171615-
/O.CAN.KCYS.FW.W.0009.000000T0000Z-140817T0300Z/
/O.UPG.KCYS.FW.A.0006.140817T1800Z-140818T0300Z/
/O.NEW.KCYS.FW.W.0010.140817T1800Z-140818T0100Z/
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-
804 PM MDT SAT AUG 16 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 303 AND
304...


THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 7 PM MDT SUNDAY. THE RED FLAG WARNING FOR SATURDAY
HAS BEEN CANCELLED. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 303 AND 304.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...LESS THAN 15 PERCENT.

* IMPACTS...COMBINATION OF HOT TEMPERATURES...LOW HUMIDITIES... 
  AND GUSTY WINDS CAN CREATE CRITICAL CONDITIONS THAT CONTRIBUTE 
  TO EXTREME FIRE BEHAVIOR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE
POTENTIAL FOR RAPID FIRE GROWTH SUNDAY AFTERNOON.

&&

$$

WYZ301-306-308>310-171615-
/O.UPG.KCYS.FW.A.0006.140817T1800Z-140818T0300Z/
/O.NEW.KCYS.FW.W.0010.140817T1800Z-140818T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
804 PM MDT SAT AUG 16 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...306...
308...309 AND 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 7 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 301...306...308...309 AND 
  310.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...LESS THAN 15 PERCENT.

* IMPACTS...WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS 
  COULD CREATE THE POTENTIAL FOR RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE
POTENTIAL FOR RAPID FIRE GROWTH SUNDAY AFTERNOON.

&&

$$

LIEBL
3 follow-up statements
552 
WWUS85 KCYS 170941
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
341 AM MDT SUN AUG 17 2014

...RED FLAG WARNING IN EFFECT TODAY FOR MUCH OF SOUTHEAST
WYOMING... 

.A LOW PRESSURE SYSTEM WILL TRACK ACROSS MONTANA AND NORTH DAKOTA
TODAY...RESULTING IN BREEZY NORTHWEST WINDS ACROSS SOUTHEAST
WYOMING. TEMPERATURES IN THE AFTERNOON ARE EXPECTED TO CLIMB INTO
THE 80S TO MID 90S BELOW 8000 FEET...AND WILL COMBINE WITH DRY
AIR IN PLACE ACROSS THIS AREA TO PRODUCE RELATIVE HUMIDITY VALUES
IN THE LOW TEENS.

WYZ302-180100-
/O.EXB.KCYS.FW.W.0010.140817T1700Z-140818T0100Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
341 AM MDT SUN AUG 17 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONE 302...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 302 NORTH LARAMIE 
  RANGE/MEDICINE BOW NF.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT...WITH THE LOWEST VALUES
  EXPECTED BELOW 8000 FEET.

* IMPACTS...COMBINATION OF VERY WARM TEMPERATURES...LOW HUMIDITIES...
  AND GUSTY WINDS CAN CREATE CRITICAL CONDITIONS THAT CONTRIBUTE
  TO EXTREME FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE
POTENTIAL FOR RAPID FIRE GROWTH THIS AFTERNOON.

&&

$$

WYZ301-303-304-306-308>310-180100-
/O.EXT.KCYS.FW.W.0010.140817T1700Z-140818T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-
SHIRLEY MOUNTAINS-SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
341 AM MDT SUN AUG 17 2014

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 301...303...304...306...308...309 AND 310...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-
  SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...
  FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN...FIRE 
  WEATHER ZONE 308 LARAMIE VALLEY/SHIRLEY BASIN...FIRE WEATHER 
  ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE WEATHER 
  ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* IMPACTS...COMBINATION OF VERY WARM TEMPERATURES...LOW HUMIDITIES...
  AND GUSTY WINDS CAN CREATE CRITICAL CONDITIONS THAT CONTRIBUTE
  TO EXTREME FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE
POTENTIAL FOR RAPID FIRE GROWTH THIS AFTERNOON.

&&

$$
970 
WWUS85 KCYS 172131
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT SUN AUG 17 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR MUCH OF SOUTHEAST WYOMING...

.A LOW PRESSURE SYSTEM MOVING EAST ACROSS MONTANA AND NORTH DAKOTA
WILL RESULT IN BREEZY NORTHWEST WINDS ACROSS SOUTHEAST WYOMING.
AFTERNOON TEMPERATURES WILL CLIMB INTO THE 80S TO MIDDLE 90S BELOW
8000 FEET...AND WILL COMBINE WITH DRY AIRMASS TO PRODUCE RELATIVE
HUMIDITY VALUES FROM 10 TO 15 PERCENT.

WYZ301>304-306-308>310-180100-
/O.CON.KCYS.FW.W.0010.000000T0000Z-140818T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
331 PM MDT SUN AUG 17 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...
302...303...304...306...308...309 AND 310...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 302 NORTH LARAMIE RANGE/MEDICINE BOW NF...FIRE 
  WEATHER ZONE 303 CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-
  SHIRLEY MOUNTAINS...FIRE WEATHER ZONE 304 SOUTHWEST CARBON...
  FIRE WEATHER ZONE 306 UPPER NORTH PLATTE RIVER BASIN...FIRE 
  WEATHER ZONE 308 LARAMIE VALLEY/SHIRLEY BASIN...FIRE WEATHER 
  ZONE 309 SOUTH LARAMIE RANGE/MEDICINE BOW NF AND FIRE WEATHER 
  ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...COMBINATION OF VERY WARM TEMPERATURES...LOW HUMIDITIES...
  AND GUSTY WINDS CAN CREATE CRITICAL CONDITIONS THAT CONTRIBUTE
  TO EXTREME FIRE BEHAVIOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WARM AND DRY CONDITIONS COMBINED WITH GUSTY WINDS WILL CREATE THE
POTENTIAL FOR RAPID FIRE GROWTH THIS AFTERNOON.

&&

$$
754 
WWUS85 KCYS 180059
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
659 PM MDT SUN AUG 17 2014

WYZ301>304-306-308>310-180200-
/O.EXP.KCYS.FW.W.0010.000000T0000Z-140818T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY/SHIRLEY BASIN-SOUTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
659 PM MDT SUN AUG 17 2014

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...302...
303...304...306...308...309 AND 310...

TEMPERATURES...RELATIVE HUMIDITIES AND WIND SPEEDS WILL CONTINUE
TO IMPROVE ABOVE CRITICAL THRESHOLDS OVER THE NEXT FEW HOURS.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7
PM.

$$

HAHN

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 16, 6:42 PM MDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 16, 6:42 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT SAT AUG 16 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 245 PM MDT SAT AUG 16 2014

A FEW SHOWERS AND STORMS HAVE FIRED THIS AFTERNOON OVER THE
CENTRAL NEB PANHANDLE ALONG A WEAK BOUNDARY. THESE SHOULD DIE OFF
LATE THIS AFTERNOON OR EARLY EVENING LEAVING MAINLY CLEAR SKIES
ACROSS THE CWA FOR OVERNIGHT INTO SUNDAY MORNING.

AN UPPER SHORTWAVE WILL PASS ACROSS MAINLY THE NORTHERN PLAINS
SUNDAY WITH A SFC TROF PROGRESSING EAST ACROSS THE PANHANDLE. THIS
WILL SET UP A WARM AND DRY DOWNSLOPE PATTERN ACROSS THE CWA SO
EXPECT MAINLY DRY WEATHER DURING THE DAY AS THE TROF SHOULD BE
EAST OF THE CWA BY EARLY AFTERNOON. A FEW BREEZY AREAS POSSIBLE
AROUND THE MOUNTAINS SUNDAY AFTERNOON. A WEAK SFC HIGH WILL THEN
BUILD SE ACROSS THE CWA SUNDAY NIGHT INTO MONDAY BRINGING A LITTLE
COOLER AIR. SFC UPSLOPE FLOW MONDAY MAY TRANSPORT ENOUGH MOISTURE
WESTWARD TO ALLOW FOR SOME ISOLATED CONVECTION MAINLY OVER THE
MTNS MONDAY AFTERNOON WITH ANY ACTIVITY THEN DISSIPATING EARLY IN
THE EVENING.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 330 PM MDT SAT AUG 16 2014

GENERAL CONSENSUS WITH THE 12Z/18Z MEDIUM RANGE MODEL GUIDANCE LEADS
TO BETTER THAN AVERAGE FORECAST CONFIDENCE. BOTH THE GFS AND ECMWF
PROG THE NEXT SHORTWAVE TO TRACK NORTHEAST ACROSS NORTHERN CO AND
SOUTHERN WY TUESDAY THEN EAST INTO THE CENTRAL PLAINS TUESDAY NIGHT.
A WEAKER TRAILING SHORTWAVE LOOKS TO MOVE ACROSS SOUTHEAST WY ON
WEDNESDAY. SUBTROPICAL MOISTURE WITH THESE PASSING WAVES WILL NOT
BE AS ROBUST AS LAST WEEK WITH PRECIP WATER VALUES LESS THAN AN
INCH. CONSEQUIENTYLY...SHOWER/TSTORM COVERAGE WILL BE ISOLATED TO
WIDELY SCATTERED.

FOR THE LATTER HALF OF THE WEEK...A SERIES OF SHORTWAVES WILL CARVE
OUT A LONG WAVE TROUGH OVER THE INTERMOUNTAIN WEST. MEANWHILE...A
UPPER RIDGE WILL AMPLIFY OVER THE EASTERN GREAT PLAINS AND MIDWEST.
THE FLOW ALOFT WILL PREVAIL FROM THE SOUTHWEST. SHORTWAVE ENERGY
WILL DISPLACED WELL NORTH AND WEST OF THE CWA. DIURNAL CONVECTIVE
COVERAGE WILL BE ISOLATED AND CONFINED TO THE HIGHER TERRAIN OF
SOUTHEAST WY. FAVORED THE DRIER GFS OVER THE WETTER ECWMF WITH
POPS AND QPF. WITH SHORTWAVES PASSING WELL NORTH OF THE CWA...THIS
WILL ENHANCE THE MID LEVEL GRADIENTS TO GENERATE GUSTY SOUTHWEST
SURFACE WINDS ALONG AND WEST OF THE LARAMIE RANGE. THE COMBINATION
OF GUSTY WINDS AND LOW HUMIDITY WILL RAISE THE FIRE SPREAD
POTENTIAL THERE.

700MB TEMPERATURES WILL CHANGE LITTLE TUESDAY THROUGH FRIDAY...RANGING
FROM 12C TO 15C. THE RESULT WILL BE ABOVE SEASONAL NORMAL TEMPERATURES
WITH DAYTIME HIGHS 85 TO 95 LOWER ELEVATIONS WITH 60S AND 70S MOUNTAINS.
SLIGHTLY COOLER TEMPERATURES CAN BE EXPECTED SATURDAY...ESPECIALLY
OVER SOUTHEAST WY. NIGHTTIME LOWS WILL BE IN THE 50S TO AROUND 60
WITH 40S MOUNTAINS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON)
ISSUED AT 640 PM MDT SAT AUG 16 2014

VFR CONDITIONS TO PREVAIL THROUGH THE PERIOD. SHALLOW CU
DEVELOPMENT WILL CONTINUE TO DISSIPATE THRU SUNSET. BREEZY WINDS
WILL BECOME LIGHT OVERNIGHT. MORE SHALLOW CU DEVELOPMENT EXPECTED
AGAIN ON SUNDAY...WITH BREEZES RETURNING BY 16-18Z.

&&

.FIRE WEATHER...
ISSUED AT 245 PM MDT SAT AUG 16 2014

MARGINAL FIRE WEATHER CONDITIONS OCCURRING OVER THE FAR WEST NOW
AND THIS SHOULD CONTINUE FOR A FEW MORE HOURS. CURRENT RED FLAG
WARNING LOOKS O.K. BUT SHOULD BE ABLE TO CANCEL EARLY THIS EVENING.

MORE WIDESPREAD CRITICAL CONDITIONS LOOKS A DECENT BET FOR SUNDAY
AFTERNOON AS SFC WINDS SHOULD BE A LITTLE STRONGER IN RESPONSE TO
A PASSING SHORTWAVE TO THE NORTH WITH DRIER AIR SPREADING FARTHER
EAST OVER THE PLAINS. AFTER THAT...LIGHTER WINDS EXPECTED EARLY
NEXT WEEK WITH A LITTLE MORE MOISTURE ALLEVIATING CONCERNS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR WYZ301-303-304-306-308>310.

     RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR WYZ303-304.

NE...NONE.
&&

SHORT TERM...RE
LONG TERM...JAMSKI
AVIATION...HAHN
FIRE WEATHER...RE
Hazardous weather outlook, Aug 16, 3:12 PM MDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT SAT AUG 16 2014

NEZ002-019-020-054-055-095-096-WYZ101>103-105>108-112>119-172115-
DAWES-SCOTTS BLUFF-BANNER-KIMBALL-CHEYENNE-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
312 PM MDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR SUNDAY OVER MUCH OF
SOUTHEAST WYOMING. A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY
AFTERNOON FOR GUSTY WINDS AND LOW AFTERNOON HUMIDITIES.

ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
SHOULD RETURN TO THE AREA MAINLY ON TUESDAY. THESE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-109>111-172115-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
312 PM MDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WARM TEMPERATURES WILL COMBINE WITH LOW HUMIDITIES AND GUSTY WINDS
THIS AFTERNOON TO CREATE CRITICAL FIRE WEATHER CONDITIONS OVER
WESTERN CARBON COUNTY. A RED FLAG WARNING IS IN EFFECT THIS
FROM NOON TO 9 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR ONCE AGAIN SUNDAY WITH
A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR GUSTY
WINDS AND LOW AFTERNOON HUMIDITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ003-021-172115-
BOX BUTTE-MORRILL-
312 PM MDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED AFTERNOON THUNDERSTORMS WILL DEVELOP OVER THE CENTRAL
NEBRASKA PANHANDLE AND MOVE TO THE EAST. BRIEF MODERATE TO
HEAVY RAIN...SMALL HAIL AND GUSTY WINDS TO 40 MPH WILL OCCUR WITH
THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
SHOULD RETURN TO THE AREA MAINLY ON TUESDAY. THESE STORMS ARE NOT
EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI/RE

In the hours before

Special weather statement, Aug 16, 3:03 PM MDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT SAT AUG 16 2014

NEZ003-021-162200-
BOX BUTTE NE-MORRILL NE-
303 PM MDT SAT AUG 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 400 PM MDT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ALLIANCE...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ALLIANCE...
  ALLIANCE AIRPORT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4194 10294 4199 10307 4212 10303 4223 10275
      4210 10274 4210 10270 4209 10269 4202 10269
      4201 10268
TIME...MOT...LOC 2104Z 247DEG 14KT 4204 10295

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 5:39 PM MDTSpecial Weather StatementCYSGoshen36 min

Nearby

Red Flag Warnings in Wyoming, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.